Linear operators as measure preserving transformations
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 65 (1977) no. 15, p. 63-75
@article{ASCFM_1977__65_15_63_0,
     author = {Flytzanis, Elias},
     title = {Linear operators as measure preserving transformations},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {65},
     number = {15},
     year = {1977},
     pages = {63-75},
     zbl = {0387.28020},
     mrnumber = {480936},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1977__65_15_63_0}
}
Flytzanis, Elias. Linear operators as measure preserving transformations. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 65 (1977) no. 15, pp. 63-75. http://www.numdam.org/item/ASCFM_1977__65_15_63_0/

[1] Beck,A. Eigenoperators of ergodic transformations, Trans. A.M.S. 94(1960), 118-129. | MR 152631 | Zbl 0090.32901

[2] Dunford, N. and Schwartz, J.T. Linear operators, Part I., Interscience Publishers (1966). | Zbl 0084.10402

[3] Flytzanis, E. Linear dynamical systems, Proc. A.M.S., 55(1976), 367-9. | MR 407236 | Zbl 0326.28024

[4] Krengel, U. Weakly wandering vectors and weakly wandering partitions, Trans. A.M.S. 164, (1972), 199-226. | MR 290168 | Zbl 0205.13903

[5] Uhl, J.J. The range of a vector measure, Proc. A.M.S. 23 (69). | Zbl 0182.46903

[6] Kuo, H.H. Gaussian measures in Banach spaces. Springer Verlag L.N. 463. | MR 461643 | Zbl 0306.28010